# SDR CALA2014102101356

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 66,262 hours, 17,039 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 1661 HAS CORROSION AROUND FASTENER HOLES BETWEEN LBL-15 TO RBL-10.  REPAIRED FLOORBEAM CORROSION IAW SRM-53-00-51 REPAIR 3.
